# SDR HNAA0407102

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 24,495 hours, 27,337 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 78279010
- Part serial: 921165
- Condition: Vibrates
- Location: Apu Bay
- Part time: 22,371 hours, 24,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 4097 REPORTED THE APU VIBRATING THE WHOLE AIRCRAFT WITH AN ASSOCIATED BURNING SMELL IN THE AFT CABIN AREA.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE AIR CYCLE MACHINE GRINDING.  THE UNIT WAS REMOVED AND REPLACED AND THE SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
